# SDR SWAA2019030730420

- Difficulty date: January 30, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 46,736 hours, 27,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D717020001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT CABIN OVERWING EMERGENCY EXIT SIDEWALL PANEL 231YJW LIGHT INOP.  R&R POWER SUPPLY PER AM.
